Repository: Freie Universit├Ąt Berlin, Math Department

Orthogonality of fluxes in general nonlinear reaction networks

Renger, D.R. Michiel and Zimmer, Johannes (2021) Orthogonality of fluxes in general nonlinear reaction networks. DCDS-S 2021, 14 (1). pp. 205-217. (Submitted)

[img] PDF
355kB

Official URL: http://doi:10.3934/dcdss.2020346

Abstract

We consider the chemical reaction networks and study currents in these systems. Reviewing recent decomposition of rate functionals from large deviation theory for Markov processes, we adapt these results for reaction networks. In particular, we state a suitable generalisation of orthogonality of forces in these systems, and derive an inequality that bounds the free energy loss and Fisher information by the rate functional.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:2642
Deposited By: Monika Drueck
Deposited On:08 Dec 2021 12:50
Last Modified:08 Dec 2021 12:50

Repository Staff Only: item control page